# SDR ASAA0640946

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 29,552 hours, 16,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652631825
- Condition: Chafed
- Location: Lt Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MIDFLAP UPPER SURFACE INBOARD EDGE SKIN CHAFED.  LT INBOARD MIDFLAP UPPER SKIN CHAFED AREAS REPAIRED ON WING AND MADE SERVICEABLE AND GAP CHECK CARRIED OUT FOUND SERVICEABLE IAW SRM 57 53 01 AND AMM 27 51 04 401.
